# SDR K11A2020092100017

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,736 hours, 48,791 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Lug
- Condition: Corroded
- Location: Bonding Wire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 KRUEGER FLAP OUTBOARD BONDING WIRE ATTACH POINT HAS CORROSION.
